Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v39.i11.20
pages 4-10

Control of Trajectories Set by Linear Dynamic Systems with Discrete Argument

Vladimir T. Matvienko
Kyiv National Taras Shevchenko University, Kyiv

RÉSUMÉ

Consideration is given to the mathematical problem on constructing general solutions of the problem concerning the terminal control for the set of initial perturbations. The existence conditions of the general solution of this problem for linear dynamic systems with the discrete argument is given. The obtained function of control is based on filtration of linearly independent rows and columns of the matrix.


Articles with similar content:

Optimal Control of the System Described by Parabolic Equation with Conjugation Condition
Journal of Automation and Information Sciences, Vol.34, 2002, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Vladimir A. Pepelyaev , Alexey A. Chikriy
On the Construction of the Optimal Control for a Linear Third Order Equation with a Quadratic Quality Criterion Using the Method of Moments
Journal of Automation and Information Sciences, Vol.48, 2016, issue 8
Mekhriban Mamed kyzy Yagubova
On Functional Form of Pontryagin's First Direct Method and Comparison of Guaranteed Times in Dynamic Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Kirill A. Chikriy
Optimal Control of the System Described by a Quartic Equation with Conjugation Conditions
Journal of Automation and Information Sciences, Vol.34, 2002, issue 3
Ivan V. Sergienko, Vasiliy S. Deineka